Fractional Opial Type Inequalities and Fractional Differential Equations
- 98 Downloads
A set of very general Opial type inequalities () is established involving fractional derivatives of different orders. These are based on Taylor’s formula for fractional derivatives. These results are applied in proving uniqueness to the solutions of very general fractional initial value problems of fractional ordinary differential equations.
KeywordsOpial type inequality fractional derivative fractional differential equation uniqueness of solution
1991 Mathematics Subject Classification26A33 26D10 26D15
Unable to display preview. Download preview PDF.
- E.C. Eckstein, J.A. Goldstein, and M. Leggas, The mathematics of suspensions: Kac walks and asymptotic analyticity, Fourth Mississippi State Conference on Differential Equations and Computational Simulations, Electronic J. Differential Equations, Conf. 03, 1999, pp. 39-50, 2000.Google Scholar
- E.C. Eckstein, B. Ma, M. Leggas, and J.A. Goldstein, Linking theory and measurements of tracer particle position in suspension flows, pp. 1–8, Proceedings of ASME FEDSM’00 ASME 2000 Fluids Engineering Division Summer Meeting, June 11–15, 2000, Boston, MA.Google Scholar
- E.T. Whittaker and G.N. Watson, A Course in Modern Analysis, Cambridge University Press, 1927.Google Scholar